RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 1, Pages 102–109 (Mi mz818)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Blum–Hanson theorem for quantum quadratic processes

F. M. Mukhamedov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

DOI: https://doi.org/10.4213/mzm818

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:1, 81–86

Bibliographic databases:

UDC: 517.98+519.21
Received: 25.12.1998

Citation: F. M. Mukhamedov, “On the Blum–Hanson theorem for quantum quadratic processes”, Mat. Zametki, 67:1 (2000), 102–109; Math. Notes, 67:1 (2000), 81–86

Citation in format AMSBIB
\Bibitem{Muk00}
\by F.~M.~Mukhamedov
\paper On the Blum--Hanson theorem for quantum quadratic processes
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 1
\pages 102--109
\mathnet{http://mi.mathnet.ru/mz818}
\crossref{https://doi.org/10.4213/mzm818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1763551}
\zmath{https://zbmath.org/?q=an:0966.46047}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 1
\pages 81--86
\crossref{https://doi.org/10.1007/BF02675795}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800011}


Linking options:
  • http://mi.mathnet.ru/eng/mz818
  • https://doi.org/10.4213/mzm818
  • http://mi.mathnet.ru/eng/mz/v67/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ganikhodzhaev R. Mukhamedov F. Rozikov U., “Quadratic Stochastic Operators and Processes: Results and Open Problems”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 14:2 (2011), 279–335  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:44
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019